Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 43, NWS Wilmington, OH

June 14, 2017Warren County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 14, 2017, 9:28 AM EDT for Warren County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2017, 9:28 AM EDT (13:28 UTC)
Expired
Jun 14, 2017, 11:30 AM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Warren County, OH

The radar

The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WGUS51 KILN 141328
FFWILN
OHC165-141530-
/O.NEW.KILN.FF.W.0043.170614T1328Z-170614T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
928 AM EDT WED JUN 14 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Warren County in southwestern Ohio...

* Until 1130 AM EDT.

* At 927 AM EDT, radar indicated that thunderstorms had produced 
  heavy rain across the warned area. Up to three inches of rain has 
  already fallen in some locations. Heavy rain continues to fall 
  with another 1 to 2 inches possible. Runoff from this excessive 
  rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Lebanon, Springboro, Franklin, Carlisle, Waynesville, Morrow,
  Hunter, South Lebanon, Harveysburg, Corwin, Oregonia, Fort Ancient,
  Lytle, Middleboro, Mount Holly, Pekin, State Route 48 at State
  Route 73, Genntown, State Route 350 at US Route 22 and Caesar Creek
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3959 8434 3957 8398 3946 8398 3946 8399
      3932 8400 3933 8421

$$

Hickman
2 follow-up statements
020 
WGUS71 KILN 141416
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1016 AM EDT WED JUN 14 2017

OHC165-141530-
/O.CON.KILN.FF.W.0043.000000T0000Z-170614T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren OH-
1016 AM EDT WED JUN 14 2017

...THE FLASH FLOOD WARNING FOR WARREN COUNTY REMAINS IN EFFECT Until
1130 AM EDT...

At 1013 AM EDT, radar indicated that thunderstorms with heavy rain 
were continuing across the warning area. Rain gauge measurements in 
the warning area have ranged from 2 to 4 inches. Heavy rain will 
continue to fall with another 1 to 2 inches possible. Runoff from 
this excessive rainfall will cause flash flooding to occur.

Some locations that will experience flooding include...
Lebanon, Springboro, Franklin, Carlisle, Waynesville, Morrow, Hunter,
South Lebanon, Harveysburg, Corwin, Oregonia, Fort Ancient, Lytle,
Middleboro, Mount Holly, Pekin, State Route 48 at State Route 73,
Genntown, State Route 350 at US Route 22 and Caesar Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3959 8434 3957 8398 3946 8398 3946 8399
      3932 8400 3933 8421

$$

Hickman
500 
WGUS71 KILN 141524
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1124 AM EDT WED JUN 14 2017

OHC165-141533-
/O.EXP.KILN.FF.W.0043.000000T0000Z-170614T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren OH-
1124 AM EDT WED JUN 14 2017

...THE FLASH FLOOD WARNING FOR WARREN COUNTY WILL EXPIRE AT 1130 AM
EDT...

County law enforcement has indicated that the threat for flash 
flooding as waned as flood waters are receding. Please continue to 
heed any road closures.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3959 8434 3957 8398 3946 8398 3946 8399
      3932 8400 3933 8421

$$

Hickman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 9:21 AM EDT, 7 minutes earlier.

Area forecast discussion, Jun 14, 9:21 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
921 AM EDT Wed Jun 14 2017

.SYNOPSIS...
A warm and moist airmass will lead to an unsettled weather
pattern through the weekend. A drier and cooler airmass will
settle into the area early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An axis of shower and thunderstorm activity centered across the
middle of the FA this morning will continue to slowly drift
eastward through remainder of the morning hours. Although hi-res
models /in particular the HRRR/ are showing a gradual weakening
trend as the activity moves eastward, decided to up PoPs to
likely category in the east as MCV will likely provide enough
elevated forcing to maintain activity through at least the next
several hours.

In the wake of the MCV-enhanced activity this morning, do think
there may be a brief break early/mid afternoon despite
increasing SB instability. Subsidence on the back edge of the
MCVs across Ohio and north-central IN should initially inhibit
redevelopment in the early afternoon before the cap eventually
erodes toward late afternoon/early evening.

Did reintroduce likely PoPs late afternoon/evening as one or
multiple complexes of showers and thunderstorms move back into
the area. There is still some uncertainty as to how much these
areas of thunderstorms will develop /and subsequently be
maintained/ as they approach the FA. However, do think that with
sufficient instability building through the afternoon that
coverage will be widespread enough to justify likely PoPs,
especially for western zones.

With all activity through the near term period, main threat will
be locally heavy rain, which may lead to localized flooding
concerns. Additionally, there is the potential for a few strong
to severe storms, mainly with later activity, with locally
damaging winds being the primary threat.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
The weak mid level ridge in place across the region will
finally break down tonight into Thursday as a stronger short
wave moves east across the southern Great Lakes. This will lead
to a continued chance of thunderstorms into tonight and then an
increasing chance through mid day Thursday as the short wave
combines with a destabilizing airmass. This will lead to a
continued threat for locally heavy rain and isolated damaging
wind gusts during the day on Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The long term will open up active again with showers and
thunderstorms Thursday night. Convection will likely be ongoing and
exiting east thanks to a departing mid-level shortwave. Behind the
shortwave most of the area should actually see a break in the
precipitation Friday as much drier air works in to the region. PWATs
Friday afternoon now actually fall below 1.00". 1000/ 850 mb
thicknesses are still around 1420 m though and with 850 mb
temperatures 18 to 20 degrees C high temperatures around 90 degrees
Friday looks likely.

The break in the precipitation looks to be short lived though as the
upper level low over Manitoba continues to push east and moves into
Ontario. As this happens a series of upper level disturbances will
wash over the area allowing PWATs to slowly rise again towards
1.50". Have backed PoPs off a bit for Saturday though as a weak
upper level low will be located over the southeastern United States
helping to keep the better moisture advection more towards Indiana.
By Sunday another piece of energy will quickly move east towards
Minnesota and then eject towards Ontario. As this occurs a surface
cold front will dive southwards. Ahead of the front moisture will
begin to pool with PWATs approaching 2.00". As this occurs forecast
soundings will destabilize with CAPE values moving over 1000 J/kg.
Given the RRQ, moisture values, and instability showers and
thunderstorms look likely Sunday evening. The timing of the cold
front remains rather good with both the GFS and ECMWF having the
front around I-71 late Sunday early Monday. The CMC is much slower
with the front but have discounted this solution at this time.

Monday into Tuesday surface high pressure will build into the region
with 850 mb temperatures falling towards 10 degrees C. Dewpoints
will also fall into the upper 50s allowing for a refreshing break
from the humid air.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
Showers and thunderstorms are becoming more widespread this
morning ahead of a short wave moving across Indiana attm.
Expect this trend to continue over the next few hours per the
latest HRRR. As we get on the back side of the short wave,
there continues to be some indication that the activity may be
more isolated through the afternoon hours. However, think this
may be underdone given the fact that we should be able to
destabilize through the afternoon hours. Given the uncertainty,
will generally just hang on to a VCTS through the afternoon.
Any activity later this afternoon should have a diurnal downward
trend by this evening. However, short wave energy moving in
from the west later tonight into Thursday morning will lead to
another chance of thunderstorms as we head toward the end of the
TAF period.

OUTLOOK...Thunderstorms possible through Thursday and then again
Saturday into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...KC/JGL
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, Jun 14, 2:22 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
222 AM EDT Wed Jun 14 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-151100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
222 AM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Occasional thunderstorms are expected today into tonight. Some of
these storms will be capable of producing locally heavy rainfall and
isolated damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Occasional thunderstorms are expected Thursday. Some of these storms
will be capable of producing locally heavy rainfall and isolated
damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 14, 5:48 AM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
548 AM EDT WED JUN 14 2017

KYZ093-OHZ078-141015-
Campbell KY-Clermont OH-
548 AM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL AND
SOUTHWESTERN CLERMONT COUNTIES UNTIL 615 AM EDT...

At 547 AM EDT, radar indicated a strong thunderstorm over Claryville,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Alexandria, Claryville, Amelia, New Richmond, Mentor, Moscow,
California, Blairsville, Campbell County Lake, Aspen Grove and Gubser
Mill.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3885 8423 3887 8423 3886 8427 3888 8442
      3898 8440 3902 8422 3885 8422
TIME...MOT...LOC 0947Z 271DEG 12KT 3892 8439

Haines
Special weather statement, Jun 14, 6:25 AM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
625 AM EDT WED JUN 14 2017

OHZ061-062-071-141045-
Montgomery OH-Warren OH-Greene OH-
625 AM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHWESTERN
GREENE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 645 AM EDT...

At 624 AM EDT, radar indicated a strong thunderstorm near Springboro,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Kettering, Miamisburg, Springboro, Franklin, Bellbrook, West
Carrollton, Waynesville, Hunter, Corwin, Centerville, Lytle, Pekin
and State Route 48 at State Route 73.

This includes I-75 in Ohio between mile markers 38 and 45.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3949 8428 3965 8428 3967 8406 3945 8406
TIME...MOT...LOC 1024Z 272DEG 11KT 3958 8418

Haines
Special weather statement, Jun 14, 6:32 AM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
632 AM EDT WED JUN 14 2017

KYZ096-097-OHZ078-141045-
Pendleton KY-Bracken KY-Clermont OH-
632 AM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRACKEN...
NORTHEASTERN PENDLETON AND SOUTH CENTRAL CLERMONT COUNTIES UNTIL 645
AM EDT...

At 631 AM EDT, radar indicated a strong thunderstorm near Neville,
moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Felicity, Neville, Chilo, Mount Auburn, Neave, Bradford, Willow
Grove, Berlin, Lenoxburg, Kincaid Lake State Park, Foster, Catawba,
Johnsville, Rock Springs and Browning Corner.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3862 8422 3874 8435 3885 8427 3884 8404
      3879 8405
TIME...MOT...LOC 1031Z 297DEG 17KT 3879 8428

Haines
Special weather statement, Jun 14, 6:50 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
650 AM EDT WED JUN 14 2017

OHZ062-071-072-141115-
Warren OH-Clinton OH-Greene OH-
650 AM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHWESTERN CLINTON AND SOUTHWESTERN GREENE COUNTIES UNTIL 715 AM
EDT...

At 650 AM EDT, radar indicated a strong thunderstorm near
Waynesville, moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Lebanon, Waynesville, Morrow, Harveysburg, Corwin, Oregonia, Fort
Ancient, Lytle, Mount Holly, Lumberton, Roxanna, Pekin, State Route
48 at State Route 73, Genntown, State Route 350 at US Route 22,
Caesar Creek State Park and Kingman.

This includes I-71 in Ohio between mile markers 30 and 47.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8428 3960 8409 3957 8383 3931 8410
TIME...MOT...LOC 1050Z 300DEG 14KT 3949 8413

Haines
Special weather statement, Jun 14, 7:09 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
709 AM EDT WED JUN 14 2017

OHZ071-072-141130-
Warren OH-Clinton OH-
709 AM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND NORTHWESTERN
CLINTON COUNTIES UNTIL 730 AM EDT...

At 709 AM EDT, radar indicated a strong thunderstorm 7 miles
southeast of Waynesville, moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Wilmington, Blanchester, Morrow, Woodville, Clarksville, Harveysburg,
Butlerville, Oregonia, State Route 123 at State Route 132, Fort
Ancient, Middleboro, Oakland, State Route 350 at US Route 22, Caesar
Creek State Park, Ogden, Kingman and Cowan Lake State Park.

This includes I-71 in Ohio between mile markers 32 and 49.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3926 8406 3940 8418 3955 8403 3948 8375
      3925 8400
TIME...MOT...LOC 1109Z 309DEG 15KT 3943 8403

Haines
Special weather statement, Jun 14, 7:21 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
721 AM EDT WED JUN 14 2017

OHZ070>072-077-078-141145-
Hamilton OH-Clermont OH-Warren OH-Clinton OH-Butler OH-
721 AM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHEASTERN BUTLER...NORTH CENTRAL CLERMONT...SOUTHERN WARREN AND
WEST CENTRAL CLINTON COUNTIES UNTIL 745 AM EDT...

At 721 AM EDT, radar indicated a strong thunderstorm over Kings
Island, moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Hamilton, Middletown, Fairfield, Mason, Lebanon, Sharonville, Monroe,
Loveland, Blanchester, West Chester, Morrow, Kings Island, Olde West
Chester, Four Bridges, Highpoint, Wetherington, Sixteen Mile Stand,
Hunter, South Lebanon and Maineville.

This includes the following Interstates...
 I-71 in Ohio between mile markers 19 and 35.
 I-75 in Ohio between mile markers 19 and 31.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3937 8460 3949 8429 3935 8387 3922 8415
TIME...MOT...LOC 1121Z 296DEG 22KT 3936 8427

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:04 PM EDTAreal Flood AdvisoryILNAuglaize, Logan, Shelby116 min
Jun 13, 8:22 PM EDTSpecial Weather StatementILNUnion38 min
Jun 13, 8:41 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Madison, Union49 min
Jun 13, 8:51 PM EDTFlash Flood WarningILNLogan114 min
Jun 13, 8:58 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Union2 hr
Jun 14, 2:59 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 14, 5:02 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 14, 5:42 AM EDTAreal Flood AdvisoryILNClermont, Hamilton3 hr
Jun 14, 6:25 AM EDTSpecial Weather StatementILNWarren20 min
Jun 14, 6:38 AM EDTAreal Flood AdvisoryILNButler, Greene, Montgomery, Preble, Warren3 hr
Jun 14, 6:50 AM EDTSpecial Weather StatementILNWarren25 min
Jun 14, 7:09 AM EDTSpecial Weather StatementILNClinton21 min
Jun 14, 7:21 AM EDTSpecial Weather StatementILNWarren24 min
Jun 14, 7:30 AM EDTAreal Flood AdvisoryILNButler, Clinton, Warren3 hr
Jun 14, 7:57 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Highland, Warren2 hr
Jun 14, 8:50 AM EDTAreal Flood AdvisoryILNGreene, Montgomery, Preble115 min
Jun 14, 9:51 AM EDTAreal Flood AdvisoryILNMiami, Montgomery114 min
Jun 14, 9:59 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Highland, Warren2 hr
Jun 14, 11:36 AM EDTAreal Flood AdvisoryILNDarke, Preble114 min
Jun 14, 12:21 PM EDTAreal Flood AdvisoryILNDarke, Preble114 min
Jun 14, 12:52 PM EDTAreal Flood AdvisoryILNMontgomery, Preble113 min
Jun 14, 1:08 PM EDTSpecial Weather StatementILNGreene37 min
Jun 14, 1:16 PM EDTSpecial Weather StatementILNButler29 min
Jun 14, 2:31 PM EDTAreal Flood AdvisoryILNButler, Hamilton119 min

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.